# SDR JJBA2020031108003

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 41,852 hours, 25,962 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LG LEVER DISAGREE ON TAKE-OFF. PERFORMED GVI OF NLG, MLG, AND WHEEL WELLS WITH NO DEFECTS. CHECKED CMC WITH NO FAULTS. PERFORMED GEAR SWINGS. FOUND TO BE TRANSITORY.
